MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During service and repair the e360 ventilator did not generate an audible alarm or alert.Additional information is pending completion of evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during servicing, the ventilator would not generate an audible alarm or alert.There was no patient involvement with the reported event.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7626709
Report Number2023050-2018-00036
Device Sequence Number16492973
Product Code CBK
UDI-Device Identifier10884521540934
UDI-Public10884521540934
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-ES-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1